MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M151210
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Gtube noted to be out during cares.Old gtube assessed and was found to be all intact except for a hole on the balloon.Slight tear noted to the top of the balloon.Fda safety report id# (b)(4).

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
MDR Report Key9707153
Report NumberMW5092991
Device Sequence Number355581
Product Code KNT
UDI-Device Identifier00842071100018
UDI-Public00842071100018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM151210
Device Lot Number10435664
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO
Patient Weight6